# SDR SWAA2024061901021

- Difficulty date: May 29, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B DEFLECTION CONTROL RIB PANEL; LOWER HORIZONTAL SEAL RETAINER ANGLE CRACK.<[01] REMOVED AND REPLACED RIGHT WING O/B DEFLECTION CONTROL RIB PANEL; LOWER HORIZONTAL SEAL RETAINER ANGLE PER REF SRM 51-40-02-0G-0;[02] FINAL INSPECTION; VERIFIED STEP #1.  AUDIT C/W REF. MPM 52.02.02.
